Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 18, NWS Norman, OK

April 22, 2020Bryan County, Marshall County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 22, 2020, 5:15 PM CDT for Bryan County, Marshall County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2020, 5:15 PM CDT (22:15 UTC)
Expired
Apr 22, 2020, 6:00 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Bryan County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 160 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-372 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

535 
WFUS54 KOUN 222215
TOROUN
OKC013-095-222300-
/O.NEW.KOUN.TO.W.0018.200422T2215Z-200422T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
515 PM CDT Wed Apr 22 2020

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Bryan County in southeastern Oklahoma...
  East central Marshall County in southeastern Oklahoma...

* Until 600 PM CDT.
    
* At 514 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located over southeastern Lake Texoma northeast of 
  Pottsboro Texas, moving east-northeast at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Durant, Colbert, Achille, Cartwright, eastern Lake Texoma and
  Calera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3381 9652 3382 9653 3382 9658 3385 9663
      3388 9659 3389 9659 3390 9663 3392 9666
      3398 9627 3381 9622 3379 9652
TIME...MOT...LOC 2214Z 259DEG 23KT 3383 9660 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..speg.
2 follow-up statements
507 
WWUS54 KOUN 222230 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
530 PM CDT Wed Apr 22 2020

OKC095-222239-
/O.CAN.KOUN.TO.W.0018.000000T0000Z-200422T2300Z/
Marshall OK-
530 PM CDT Wed Apr 22 2020

...THE TORNADO WARNING FOR EAST CENTRAL MARSHALL COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved into 
Bryan County. Therefore, the warning has been cancelled for Marshall 
County.

LAT...LON 3380 9652 3382 9653 3382 9658 3383 9659
      3385 9663 3388 9659 3390 9658 3398 9627
      3381 9622
TIME...MOT...LOC 2229Z 260DEG 37KT 3385 9643 

$$

OKC013-222300-
/O.CON.KOUN.TO.W.0018.000000T0000Z-200422T2300Z/
Bryan OK-
530 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN BRYAN COUNTY...
    
At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Achille, moving east-northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Durant, Colbert, Achille, Cartwright, eastern Lake Texoma and Calera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3380 9652 3382 9653 3382 9658 3383 9659
      3385 9663 3388 9659 3390 9658 3398 9627
      3381 9622
TIME...MOT...LOC 2229Z 260DEG 37KT 3385 9643 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..speg.
129 
WWUS54 KOUN 222254
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
554 PM CDT Wed Apr 22 2020

OKC013-222300-
/O.CON.KOUN.TO.W.0018.000000T0000Z-200422T2300Z/
Bryan OK-
554 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
BRYAN COUNTY...
    
At 553 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Albany, moving east at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3381 9633 3394 9635 3396 9626 3381 9622
TIME...MOT...LOC 2253Z 258DEG 23KT 3384 9618 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 22, 1:48 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 22, 1:48 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
148 PM CDT Wed Apr 22 2020

...New SHORT TERM...

.SHORT TERM...
(This evening through Thursday)
Issued at 120 PM CDT Wed Apr 22 2020

Thunderstorms continue to evolve through the afternoon hours as
the upper low makes its final dig across our area, as well as a
surface boundary/dryline making its eastward push. With the moist
air already in place, mid-level lapse rates will steepen mid-level
temperature lapse rates increasing the MUCAPE to 2000-3000 J/kg
across much of the southern half of our forecast area.
Expecting last round of supercells to begin developing in this
highly unstable and sheared environment, with very large hail
possible. DCAPE values will also be sufficient for severe wind
gusts from these storms, while the shear could support a few
tornados from these storms mainly across southeast Oklahoma.
Expecting the severe storms to have moved into southeast Oklahoma
by the late evening hours. Unfortunately the CAMs still don't seem
to have a good handle with these storms.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 1244 PM CDT Wed Apr 22 2020

Models show that a disturbance/shortwave will move across the
central/southern Plains bringing a chance for showers and storms
Thursday night into Friday. Models also show a sfc low and cold
front moving across the area during this time. Rain chances will end
Fri afternoon/evening as the upper system moves east of the area.

Models show generally NW upper flow over the weekend and through
next week, especially next week as the upper ridge builds over the
western U.S. Disturbances moving through this flow could bring a
chance for rain at times. Right now, it looks like showers and
storms will be possible early next week with the most potential
Tuesday as a cold front moves across the fa.

Generally, near but below average temperatures are expected Friday
and over the weekend. Above average temperatures are then expected
much of next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Wed Apr 22 2020

Thunderstorm system coming through will maintain low ceilings
across much of our terminals at least through 00Z, maintaining
mostly MVFR to brief periods of IFR conditions and lowered
visibilities. Expecting conditions to improve to VFR conditions
after 00Z as ceiling lift and the storm system pushes off to
eastern Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  53  79  56  70 /  30   0  30  40
Hobart OK         52  81  54  73 /  10   0  20  20
Wichita Falls TX  55  83  59  76 /  10   0  10  10
Gage OK           47  81  50  72 /  10   0  30  30
Ponca City OK     53  76  54  69 /  50   0  40  60
Durant OK         57  79  57  77 /  70   0  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 PM CDT this evening for OKZ006>008-011>013-
     020.

TX...None.
&&

SHORT TERM...68
LONG TERM....25
AVIATION...68
Hazardous weather outlook, Apr 22, 3:58 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
358 PM CDT Wed Apr 22 2020

OKZ004>048-050>052-TXZ083>090-231000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
358 PM CDT Wed Apr 22 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Severe thunderstorms will be most numerous, and much stronger,
across south-central and southeast Oklahoma. This includes areas
such as Ardmore, Ada, Tishomingo, Durant, and Atoka. Hail up to
baseball size and the threat of tornadoes will exist through early
evening. Farther north in Oklahoma, there is primarily a large
hail concern through the early evening hours, with hail up to
golfball size possible.

Storm movement will be east at about 40 mph.

.Heavy Rainfall and Flooding...
Localized flooding is possible in areas where multiple storms
occur. This is most likely across areas near and east of
Interstate-35.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms will be possible Thursday night into Friday. The
chance of severe storms is low.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 22, 4:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TORNADO          1 NE SPRINGER           34.32N 97.13W
04/22/2020                   CARTER             OK   BROADCAST MEDIA

&&
Local storm report, Apr 22, 4:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TORNADO          7 SW PAULS VALLEY       34.67N 97.31W
04/22/2020                   GARVIN             OK   STORM CHASER

&&
Local storm report, Apr 22, 4:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             7 NNW MILL CREEK        34.50N 96.87W
04/22/2020  M0.50 INCH       JOHNSTON           OK   PUBLIC

            MPING.

&&
Local storm report, Apr 22, 5:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             ADA                     34.78N 96.66W
04/22/2020  M0.75 INCH       PONTOTOC           OK   TRAINED SPOTTER

&&
Local storm report, Apr 22, 5:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             4 SE ADA                34.74N 96.61W
04/22/2020  M1.00 INCH       PONTOTOC           OK   PUBLIC

            MPING.

&&
Special weather statement, Apr 22, 5:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
511 PM CDT Wed Apr 22 2020

OKZ030>032-222300-
Pottawatomie OK-Hughes OK-Seminole OK-
511 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie...
northwestern Hughes and Seminole Counties Until 600 PM CDT...

AT 510 PM CDT, a strong thunderstorm was located near Brooksville,
moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Shawnee, Seminole, Tecumseh, Holdenville, Wewoka, Maud, Earlsboro,
Bowlegs, Tribbey, Cromwell, St. Louis, Yeager, Brooksville, Macomb,
Bethel Acres, Spaulding, Lima, Harjo and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3501 9630 3504 9714 3505 9714 3532 9701
      3534 9644 3529 9644 3529 9628
TIME...MOT...LOC 2210Z 270DEG 35KT 3516 9696

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:09 PM CDTSpecial Weather StatementOUNWashita36 min
Apr 21, 7:15 PM CDTSevere Thunderstorm WarningOUNRoger Mills60 min
Apr 21, 7:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita66 min
Apr 21, 7:32 PM CDTSpecial Weather StatementOUNBeckham28 min
Apr 21, 7:33 PM CDTSpecial Weather StatementOUNCaddo27 min
Apr 21, 7:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady50 min
Apr 21, 7:56 PM CDTSpecial Weather StatementOUNBeckham34 min
Apr 21, 8:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita39 min
Apr 21, 8:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills62 min
Apr 21, 8:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita58 min
Apr 21, 8:18 PM CDTTornado WarningOUNBeckham, Custer, Washita19 min
Apr 21, 8:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady51 min
Apr 21, 8:28 PM CDTSpecial Weather StatementOUNGreer32 min
Apr 21, 8:34 PM CDTAreal Flood AdvisoryOUNCaddo, Washita3 hr
Apr 21, 8:40 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita50 min
Apr 21, 8:45 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills45 min
Apr 21, 8:50 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Apr 21, 9:04 PM CDTSpecial Weather StatementOUNGreer26 min
Apr 21, 9:08 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady67 min
Apr 21, 9:17 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 9:20 PM CDTSevere Thunderstorm WarningOUNWashita40 min
Apr 21, 9:33 PM CDTSpecial Weather StatementOUNKiowa27 min
Apr 21, 9:46 PM CDTSevere Thunderstorm WarningOUNKiowa44 min
Apr 21, 9:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita66 min
Apr 21, 9:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita64 min
Apr 21, 10:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady44 min
Apr 21, 10:06 PM CDTAreal Flood AdvisoryOUNWashita3 hr
Apr 21, 10:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa42 min
Apr 21, 10:30 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady45 min
Apr 21, 10:39 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 21, 10:49 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa56 min
Apr 21, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens66 min
Apr 21, 11:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain45 min
Apr 21, 11:09 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman51 min
Apr 21, 11:28 PM CDTTornado WarningOUNComanche, Grady, Stephens32 min
Apr 21, 11:39 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 11:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa62 min
Apr 21, 11:47 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens43 min
Apr 21, 11:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens57 min
Apr 21, 11:53 PM CDTTornado WarningOUNStephens52 min
Apr 22, 12:04 AM CDTSevere Thunderstorm WarningOUNDewey41 min
Apr 22, 12:14 AM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens31 min
Apr 22, 12:16 AM CDTTornado WarningOUNCarter, Garvin, Murray, Stephens27 min
Apr 22, 12:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens64 min
Apr 22, 12:33 AM CDTSevere Thunderstorm WarningOUNComanche, Stephens57 min
Apr 22, 12:44 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens46 min
Apr 22, 1:10 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray50 min
Apr 22, 1:24 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr
Apr 22, 1:26 AM CDTSpecial Weather StatementOUNGarvin34 min
Apr 22, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Stephens49 min
Apr 22, 1:49 AM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 22, 1:50 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston70 min
Apr 22, 2:00 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray45 min
Apr 22, 2:06 AM CDTRiver Flood WarningOUNPottawatomie, Seminole25 hr
Apr 22, 2:14 AM CDTSpecial Weather StatementOUNJohnston31 min
Apr 22, 2:24 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston51 min
Apr 22, 2:34 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall41 min
Apr 22, 2:57 AM CDTSevere Thunderstorm WarningOUNAtoka18 min
Apr 22, 3:12 AM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall29 min
Apr 22, 3:58 AM CDTSpecial Weather StatementOUNWoods32 min
Apr 22, 4:28 AM CDTSpecial Weather StatementOUNEllis32 min
Apr 22, 4:34 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward41 min
Apr 22, 4:48 AM CDTSpecial Weather StatementOUNAlfalfa27 min
Apr 22, 4:49 AM CDTSpecial Weather StatementOUNGarfield26 min
Apr 22, 4:53 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods52 min
Apr 22, 5:03 AM CDTSevere Thunderstorm WarningOUNGarfield, Major42 min
Apr 22, 5:09 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward51 min
Apr 22, 5:21 AM CDTSpecial Weather StatementOUNKingfisher24 min
Apr 22, 5:22 AM CDTSpecial Weather StatementOUNAtoka, Coal38 min
Apr 22, 5:32 AM CDTFlood WatchOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 1 more13 hr
Apr 22, 5:41 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Logan, Noble and 1 more49 min
Apr 22, 5:52 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward53 min
Apr 22, 6:23 AM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne52 min
Apr 22, 6:46 AM CDTSpecial Weather StatementOUNWoods29 min
Apr 22, 7:15 AM CDTSpecial Weather StatementOUNKay30 min
Apr 22, 7:33 AM CDTSpecial Weather StatementOUNKay27 min
Apr 22, 7:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
Apr 22, 8:00 AM CDTSpecial Weather StatementOUNKay30 min
Apr 22, 8:19 AM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman41 min
Apr 22, 8:22 AM CDTSpecial Weather StatementOUNAtoka38 min

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.